# SDR RAIA950928

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 10,416 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

DEC - FLT NR 7285 - RIGHT ENGINE DID NTO MAKE TARGET TORQUE.  MAINTENANCE ADJUSTED RIGGING AND RIGHT TORQUE SIGNAL CONDITIONER.  GROUND RUNS GOOD.  (M)
